# SDR AALA20140813016

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 2,045 hours, 1,248 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Not Seated
- Location: Mlg Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HOT BRAKES INDICATION.  GEAR LT IN DOWN POSITION IAW QRH FOR COOLING EFFECT.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  RESEATED NUMBER 3 BRAKE TEMP SENSOR & FLIGHT RE DEPARTED.  SYS GND CHECKED NORMAL OPERATION CLOSED.
